# SDR S01232030

- Difficulty date: July 20, 2001
- Submitted: October 18, 2001
- Operation: Air carrier
- Make and model: Boeing 747209B
- Aircraft serial: 22446
- Engine: Pwa JT9D7Q
- System (JASC): 3250 · Landing Gear Steering System
- Part: Landing Gear
- Component: Steering Actuator
- Component part number: 1U11715
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

B18753 DURING INITIAL T/O ROLLING, GEAR NOT CENTER IT & LH BODY GEAR UNLOCK IT ILLUM.INITAL ACTION:CHK LH BLG FND LH STRN ACT ROD END SEPARATED FROM ACT BODY, THIS ACT WAS RPLD AND FUNC CHK NML.C/A:1.ONE-TIME INSP:EON 742-32-634053-0005 & EON 744-32-631014-0003 INSP FOR INTEGRITY & COND OF BLG STRN ACT ROD END & SEALANT WAS ACCOMPLISHED, THE ACT WITH DAMAGE SEALANT & POSSIBLE INTERIOR CORROSION WERE RPLD. 2.AMP REVISION EO 744-32-53-0001 & EO 742-32-53-0001 WERE ISSUED TO SPECIFY THAT IN EVERY 4A & B CHK FOR 744 & 742 FLEETS, RESPECTIVELY, TO PERFORM A VISUAL INSP ON BLG STRN ACT ROD END TO ROD END JOINT & LOCK RING SEALANT. REPLACEMENT AS REQUIRED FOR BENCH CHK. 3.BENCH CHK:ATIPS 32-50-01-002 SW ASSY RPLD,
